Mathematics Stack Exchange is a question and answer site for people studying math at any level and professionals in related fields. It's 100% free, no registration required.

Sign up
Here's how it works:
  1. Anybody can ask a question
  2. Anybody can answer
  3. The best answers are voted up and rise to the top

Let $(W_{t})_{t\geq 0}$ be a standard Brownian Motion. Then it is easy to get the following inequality, using the Burkholder inequality: $\mathbb{E}\left[sup_{r\in\left[0,s\right]}\left|W_{t+r}-W_{t}\right|^{q}\right]\leq C_{q}s^{\frac{q}{2}}$. Is it possible to get a similar result for the fractional Brownian Motion instead of the usual Brownian Motion? I have already found some Burkholder Inequalities for the fBM but I cant really apply them to get such a result

share|cite|improve this question

Try On some maximal inequalities for fractional Brownian motions by Alexander Novikov and Esko Valkeila, Statistics & Probability Letters, 1999, vol. 44, issue 1, pages 47-54.

share|cite|improve this answer
    
Let $(B^{H}_{t})_{{t}\geq 0}$ be a fBM. Using stationarity we have $B^{H}_{t+r}-B^{H}_{t} = B^{H}_{r}$ in law. Then i could apply Theorem 1.1, right? – Peter Moor Sep 3 '12 at 18:38
    
And am I right, assuming, that this holds for all $H\in\left(0,1\right)$?Because Iam not considering stopping times. – Peter Moor Sep 3 '12 at 19:41
    
Can anyone give a feedback? – Peter Moor Sep 10 '12 at 11:22

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.